Thompson isometries on positive operators

The 2-dimensional case

L. Molnár, Gergo Nagy

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, a former result of the first author is completed. The structure is determined of all surjective isometries of the space of invertible positive operators on the 2-dimensional Hilbert space equipped with the Thompson metric or the Hilbert projective metric.

Original languageEnglish
Pages (from-to)79-89
Number of pages11
JournalElectronic Journal of Linear Algebra
Volume20
Publication statusPublished - 2010

Fingerprint

Positive Operator
Isometry
Metric
Invertible
Hilbert
Hilbert space

Keywords

  • Hilbert projective metric
  • Invertible positive operators
  • Isometry
  • Thompson metric

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Thompson isometries on positive operators : The 2-dimensional case. / Molnár, L.; Nagy, Gergo.

In: Electronic Journal of Linear Algebra, Vol. 20, 2010, p. 79-89.

Research output: Contribution to journalArticle

@article{1da974d997b84082a80c62affc69dd75,
title = "Thompson isometries on positive operators: The 2-dimensional case",
abstract = "In this paper, a former result of the first author is completed. The structure is determined of all surjective isometries of the space of invertible positive operators on the 2-dimensional Hilbert space equipped with the Thompson metric or the Hilbert projective metric.",
keywords = "Hilbert projective metric, Invertible positive operators, Isometry, Thompson metric",
author = "L. Moln{\'a}r and Gergo Nagy",
year = "2010",
language = "English",
volume = "20",
pages = "79--89",
journal = "Electronic Journal of Linear Algebra",
issn = "1081-3810",
publisher = "International Linear Algebra Society",

}

TY - JOUR

T1 - Thompson isometries on positive operators

T2 - The 2-dimensional case

AU - Molnár, L.

AU - Nagy, Gergo

PY - 2010

Y1 - 2010

N2 - In this paper, a former result of the first author is completed. The structure is determined of all surjective isometries of the space of invertible positive operators on the 2-dimensional Hilbert space equipped with the Thompson metric or the Hilbert projective metric.

AB - In this paper, a former result of the first author is completed. The structure is determined of all surjective isometries of the space of invertible positive operators on the 2-dimensional Hilbert space equipped with the Thompson metric or the Hilbert projective metric.

KW - Hilbert projective metric

KW - Invertible positive operators

KW - Isometry

KW - Thompson metric

UR - http://www.scopus.com/inward/record.url?scp=77955435460&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955435460&partnerID=8YFLogxK

M3 - Article

VL - 20

SP - 79

EP - 89

JO - Electronic Journal of Linear Algebra

JF - Electronic Journal of Linear Algebra

SN - 1081-3810

ER -